# SDR QXEA200601112

- Difficulty date: April 24, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 20,014 hours, 28,834 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Failed
- Location: Refuel Defuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2160, SPR PANEL LEAK.  MAINTENANCE REPLACED THE REFUEL/DEFUEL MASTER VALVE.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
